Suivre
Yuzhao Wang
Yuzhao Wang
School of Mathematics, University of Birmingham
Adresse e-mail validée de bham.ac.uk - Page d'accueil
Titre
Citée par
Citée par
Année
Improved Strichartz estimates for a class of dispersive equations in the radial case and their applications to nonlinear Schrödinger and wave equations
Z Guo, Y Wang
Journal d'Analyse Mathématique 124 (1), 1-38, 2014
147*2014
Strichartz estimates for Schrödinger equations on irrational tori
Z Guo, T Oh, Y Wang
Proceedings of the London Mathematical Society 109 (4), 975-1013, 2014
552014
Global well-posedness of the one-dimensional cubic nonlinear Schrödinger equation in almost critical spaces
T Oh, Y Wang
Journal of Differential Equations 269 (1), 612-640, 2020
532020
Global well-posedness of the periodic cubic fourth order NLS in negative Sobolev spaces
T Oh, Y Wang
Forum of Mathematics, Sigma 6, e5, 2018
472018
Solving the 4NLS with white noise initial data
T Oh, N Tzvetkov, Y Wang
Forum of Mathematics, Sigma 8, e48, 2020
412020
Invariant Gibbs dynamics for the dynamical sine-Gordon model
T Oh, T Robert, P Sosoe, Y Wang
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 151 (5 …, 2021
392021
On the parabolic and hyperbolic Liouville equations
T Oh, T Robert, Y Wang
Communications in Mathematical Physics 387, 1281-1351, 2021
342021
On the ill-posedness of the cubic nonlinear Schr\" odinger equation on the circle
T Oh, Y Wang
arXiv preprint arXiv:1508.00827, 2015
342015
On the two-dimensional hyperbolic stochastic sine-Gordon equation
T Oh, T Robert, P Sosoe, Y Wang
Stochastics and Partial Differential Equations: Analysis and Computations 9 …, 2021
312021
Stochastic nonlinear Schrödinger equation with almost space–time white noise
J Forlano, T Oh, Y Wang
Journal of the Australian Mathematical Society 109 (1), 44-67, 2020
302020
Three-dimensional stochastic cubic nonlinear wave equation with almost space-time white noise
T Oh, Y Wang, Y Zine
Stochastics and Partial Differential Equations: Analysis and Computations 10 …, 2022
252022
Normal form approach to the one-dimensional periodic cubic nonlinear Schrödinger equation in almost critical Fourier-Lebesgue spaces
T Oh, Y Wang
Journal d'Analyse Mathématique 143 (2), 723-762, 2021
232021
A constructive approach to positive solutions of Δpu+f(u,∇u)≤0 on Riemannian manifolds.
Y Wang, J Xiao
Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (6), 1497–1507, 2016
232016
Uniform well-posedness and inviscid limit for the Benjamin–Ono–Burgers equation
Z Guo, L Peng, B Wang, Y Wang
Advances in Mathematics 228 (2), 647-677, 2011
232011
On the stochastic nonlinear Schrödinger equations with nonsmooth additive noise
T Oh, O Pocovnicu, Y Wang
222020
Periodic Nonlinear Schrödinger Equation in Critical Spaces
Y Wang
SIAM Journal on Mathematical Analysis 45 (3), 1691-1703, 2013
212013
Homogeneous Campanato–Sobolev classes
Y Wang, J Xiao
Applied and Computational Harmonic Analysis 39 (2), 214-247, 2015
202015
On the well-posedness of the Schrödinger–Korteweg–de Vries system
Z Guo, Y Wang
Journal of Differential Equations 249 (10), 2500-2520, 2010
202010
Liouville-type theorems for the stationary MHD equations in 2D
W Wang, Y Wang
Nonlinearity 32 (11), 4483, 2019
192019
On global well-posedness of the modified KdV equation in modulation spaces
T Oh, Y Wang
arXiv preprint arXiv:1811.04606, 2018
192018
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20